“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 79
School of Mathematics
  Title:   Fuzzy Hv-submodules
  Author(s):  B. Davvaz
  Status:   Published
  Journal: Fuzzy Sets and Systems
  Vol.:  117
  Year:  2001
  Pages:   477-484
  Supported by:  IPM
In this paper we define the concept of fuzzy Hv-submodule of an Hv-module and study a few results in this respect. We also consider the fundamental relation ε* defined on an Hv-module M and prove a fundamental theorem concerning the module M*.

Download TeX format
back to top
scroll left or right